MathSciNet Relay Station
MathSciNet bibliographic data
MR2213733 (2007m:46078) 46J15 (46E25 46G20)
Zagorodnyuk, Andriy Spectra of algebras of entire functions on Banach spaces. Proc. Amer. Math. Soc. 134 (2006), no. 9, 2559–2569 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement